The amalgamated duplication of a ring along a multiplicative-canonical ideal

Marco D’Anna Dipartimento di Matematica e Informatica, Università di Catania Marco Fontana Dipartimento di Matematica, Università di Roma degli Studi “Roma Tre”

TBD mathscidoc:1701.333105

Arkiv for Matematik, 45, (2), 241-252, 2006.6
After recalling briefly the main properties of the amalgamated duplication of a ring$R$along an ideal$I$, denoted by $R\bowtie I$ , see M.$D’Anna$and M.$Fontana$, to appear in$J. Algebra Appl.$, we restrict our attention to the study of the properties of $R\bowtie I$ , when$I$is a multiplicative canonical ideal of$R$, see W. J.$Heinzer$, J. A.$Huckaba$and I. J.$Papick$,$Comm. Algebra$. In particular, we study when every regular fractional ideal of $R\bowtie I$ is divisorial.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:19 uploaded by arkivadmin ] [ 158 downloads ] [ 0 comments ]
@inproceedings{marco2006the,
  title={The amalgamated duplication of a ring along a multiplicative-canonical ideal},
  author={Marco D’Anna, and Marco Fontana},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619867066914},
  booktitle={Arkiv for Matematik},
  volume={45},
  number={2},
  pages={241-252},
  year={2006},
}
Marco D’Anna, and Marco Fontana. The amalgamated duplication of a ring along a multiplicative-canonical ideal. 2006. Vol. 45. In Arkiv for Matematik. pp.241-252. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203619867066914.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved